# SDR EOPA020211397AL

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- Aircraft time: 13,421 hours, 36,448 cycles
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 205032817117
- Condition: Cracked
- Location: Tailboom
- Part time: 13,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS FOUND CRACKED AT APPROX STA 78 IN TAILBOOM ABOVE BAGGAGE COMPARTMENT.
